# SDR UPS05443833

- Difficulty date: January 9, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1635112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1020 TO 1110, BTN L11" AND R11" FLR METAL PNL SKIN FOUND CORROSION.  FLOOR PANEL REPAIRED AS PER RS R53-20-35251 AND EO B747-5320-21675-A AND THIS METAL PANEL NEED REPLACEMENT WITHIN 18 MONTHS OR 1000 CYCLES WHICHEVER OCCURS FIRST.   CORROSION BLEND OUT DEPTH 0.004" WIDTH 1" LENGTH 4" WITHIN SRM 53-20-01 FIG 1 LIMITS.
